MathSciNet Relay Station
MathSciNet bibliographic data
MR294424 (45 #3494) 17B05
Faulkner, John R. A construction of Lie algebras from a class of ternary algebras. Trans. Amer. Math. Soc. 155 (1971), 397–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement